Hilbert property for double conic bundles and del Pezzo varieties

Research output: Contribution to journalArticle (Academic Journal)peer-review

7 Citations (Scopus)


In this paper we prove that, over a Hilbertian ground field, surfaces with two conic fibrations whose fibres have non-zero intersection product have the Hilbert property. We then give an application of this result, namely the verification of the Hilbert property for certain del Pezzo varieties.

Original languageEnglish
Pages (from-to)271-283
Number of pages13
JournalMathematical Research Letters
Issue number1
Early online date19 Apr 2021
Publication statusPublished - 19 Apr 2021

Bibliographical note

Publisher Copyright:
© 2021 International Press of Boston, Inc.. All rights reserved.


Dive into the research topics of 'Hilbert property for double conic bundles and del Pezzo varieties'. Together they form a unique fingerprint.

Cite this